# SDR HEEA955236

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Limit Detector
- Part number: 214074280107
- Condition: Defective
- Location: Rotor Drive
- Part time: 54 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM LIGHT AND AUDIO COMES ON INTERMITTENTLY.
